# SDR AALA20130725002

- Difficulty date: July 24, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-83
- Aircraft serial: 53126
- Aircraft time: 59,597 hours, 28,651 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Part number: 13277505
- Condition: Ruptured
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW CREW REPORTED LT ENGINE FIRE WARNING JUST AFTER GEAR UP. LIGHT INDICATION WENT OUT WHEN THROTTLE MOVED TO IDLE. EMERGENCY DECLARED FLIGHT LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND UPPER ANTI ICE DUCT RUPTURED.REPLACED ANTI ICE DUCT.  SYSTEM GROUND CHECKED NORMAL.  OPERATION (CLOSED)
